# SDR AALA201604169002

- Difficulty date: April 15, 2016
- Submitted: April 18, 2016
- Operation: Air carrier
- Aircraft: N909AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24522
- Aircraft time: 93,895 hours, 30,355 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Defective
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  EMER PATH LIGHT INOPERATIVE AT ROW 22.  REPLACED ROW 22ABC EMER LIGHT PATH HARNESS & ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK IAW AMM 33-51-00-715-039.
